Partially ordered sets and the rogers-ramanujan identities

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)119-120
Number of pages2
JournalAequationes Mathematicae
Volume11
Issue number1
DOIs
StatePublished - Feb 1 1974

Fingerprint

Rogers-Ramanujan Identities
Partially Ordered Set

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{8b544011bcf548d8a0aaacb56eaec356,
title = "Partially ordered sets and the rogers-ramanujan identities",
author = "Andrews, {George E.}",
year = "1974",
month = "2",
day = "1",
doi = "10.1007/BF01837745",
language = "English (US)",
volume = "11",
pages = "119--120",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

Partially ordered sets and the rogers-ramanujan identities. / Andrews, George E.

In: Aequationes Mathematicae, Vol. 11, No. 1, 01.02.1974, p. 119-120.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Partially ordered sets and the rogers-ramanujan identities

AU - Andrews, George E.

PY - 1974/2/1

Y1 - 1974/2/1

UR - http://www.scopus.com/inward/record.url?scp=34250422084&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250422084&partnerID=8YFLogxK

U2 - 10.1007/BF01837745

DO - 10.1007/BF01837745

M3 - Article

VL - 11

SP - 119

EP - 120

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1

ER -